# SDR NACA2018071800060

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 787 BETWEEN S-8L AND S-9L INBOARD FASTENER HOLE. CRACKED FRAME AT STA 787 BETWEEN STR 8L AND 9L REPAIRED IAW SB 53-1216 REV 1 FIG 8.
